# SDR A1UA122101506

- Difficulty date: October 15, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N122SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7207
- Aircraft time: 13,795 hours, 52,581 cycles
- Engine: Lyc LTS101750B1
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Windshield Wiper
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BROKEN WIRE TERMINAL AT THE WINDSHIELD WIPER CIRCUIT BREAKER, LOOSE WIRE CONTACTING  (CENTER COUNSEL LIGHT CIRCUIT BREAKER), CAUSING ARCHING AND SMELL.
